# SDR CA110131011

- Difficulty date: January 13, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303320
- Condition: Cracked
- Location: Cockpit
- Part time: 17,709 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  F/O`S WINDOW CRACKED DURING DESCENT. CRACKS INCREASED IN NUMBER AND LENGTH DURING APPROACH TO LANDING.  REMOVED AND REPLACED FO`S SIDE WINDOW WITH A SERVICEABLE UNIT IAW AMM 56-12-01.
